Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Discrete primitive-stable representations with large rank surplus

Yair N Minsky and Yoav Moriah

Geometry & Topology 17 (2013) 2223–2261
Bibliography
1 I Agol, Tameness of hyperbolic $3$–manifolds arXiv:math/0405568
2 F Bonahon, Bouts des variétés hyperboliques de dimension $3$, Ann. of Math. 124 (1986) 71 MR847953
3 F Bonahon, Geometric structures on $3$–manifolds, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 93 MR1886669
4 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
5 R D Canary, A covering theorem for hyperbolic $3$–manifolds and its applications, Topology 35 (1996) 751 MR1396777
6 R D Canary, C J Leininger, Kleinian groups with discrete length spectrum, Bull. Lond. Math. Soc. 39 (2007) 189 MR2323447
7 J Hempel, $3$–manifolds, Ann. of Math. Studies 86, Princeton Univ. Press (1976) MR0415619
8 W H Jaco, Lectures on three-manifold topology, CBMS Regional Conference Series in Mathematics 43, Amer. Math. Soc. (1980) MR565450
9 W H Jaco, P B Shalen, Seifert fibered spaces in $3$–manifolds, Mem. Amer. Math. Soc. 21 (1979) MR539411
10 K Johannson, Homotopy equivalences of $3$–manifolds with boundaries, Lecture Notes in Mathematics 761, Springer (1979) MR551744
11 R S Kulkarni, P B Shalen, On Ahlfors' finiteness theorem, Adv. Math. 76 (1989) 155 MR1013665
12 A Lubotzky, Dynamics of $\mathrm{Aut}(F_n)$ actions on group presentations and representations, from: "Geometry, rigidity, and group actions", Univ. Chicago Press (2011) 609
13 M Lustig, Y Moriah, $3$–manifolds with irreducible Heegaard splittings of high genus, Topology 39 (2000) 589 MR1746911
14 D McCullough, Compact submanifolds of $3$–manifolds with boundary, Quart. J. Math. Oxford Ser. 37 (1986) 299 MR854628
15 Y N Minsky, On dynamics of $\mathrm{Out}(F_n)$ on $\mathrm{PSL}_2({\mathbb{C}})$ characters, Israel J. Math. 193 (2013) 47 MR3038545
16 Y Moriah, J Schultens, Irreducible Heegaard splittings of Seifert fibered spaces are either vertical or horizontal, Topology 37 (1998) 1089 MR1650355
17 G P Scott, Compact submanifolds of $3$–manifolds, J. London Math. Soc. 7 (1973) 246 MR0326737
18 W Thurston, Hyperbolic geometry and $3$–manifolds, from: "Low-dimensional topology" (editors R Brown, T L Thickstun), London Math. Soc. Lecture Note Ser. 48, Cambridge Univ. Press (1982) 9 MR662424
19 J H C Whitehead, On certain sets of elements in a free group, Proc. London Math. Soc. S2-41 (1936) 48 MR1575455
20 J H C Whitehead, On equivalent sets of elements in a free group, Ann. of Math. 37 (1936) 782 MR1503309